# SDR SWIA202158072

- Difficulty date: March 29, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 280 Lbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 LBL12.00 INTERCOSTAL CRACKED AT AFT FLANGE AND FWD ATTACH BRACKET CRACKED.     (C-CHECK RO 5/3/2021)    REPLACED INTERCOSTAL AND FWD ATTACH BRACKET @ FS280.00, LBL12 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 & DRAWING SH690-32120 REV AL.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
